MAUDE Adverse Event Report: COVIDIEN GSTRO FEED TBE W/Y PRT 14FR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN GSTRO FEED TBE W/Y PRT 14FR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884715148
Medical Device Problem Codes Obstruction of Flow (2423); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reports clogged feeding tubes and tubes splitting.

Brand Name
GSTRO FEED TBE W/Y PRT 14FR
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key8789946
Report Number9612030-2019-02216
Device Sequence Number14033707
Product Code KNT
UDI-Device Identifier10884521007222
UDI-Public10884521007222
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8884715148
Device Catalogue Number8884715148
Device Lot NumberUNKNOWN
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/20/2019
Initial Report FDA Received Date07/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1